# SDR SWAA2019022229936

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 45,176 hours, 26,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY AISLE BULLNOSE ILLUMINATION INOP AT ROW 6.  RELAMPED LIGHT IAW AMM.
